| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device but was unable to duplicate or verify the reported issue.Proper device operation was observed through functional and performance testing.The device will be returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device intermittently would power off by itself.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.There was no report of patient use for this event.